PMS Starts The Day After AF Ends

2 Replies
mg - May 18

This was our second month of Clomid. Normally before AF arrives I have sore swollen br___ts, cramps, feel sick ect. This time I didnt really have any symptoms. My AF lasted 1.5 days (which is normal) except it wasnt as heavy as normal. So here is the strange part, the day after my AF ended my br___ts got swollen and slightly sore, my nips are killing me. I have cramps and I feel sick to my stomach. I just dont know what to think, and I dont want to call my MD. Can stress cause this type of reaction?

 

mg - May 19

anybody?

 

twotimesthecharm - May 19

If I was you Mg I would definitely test before starting my next round of Clomid. You could actually be preggo. It happen to my sister.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?